# SDR ASMF200405006

- Difficulty date: May 3, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- Aircraft time: 37,176 hours, 25,383 cycles
- Engine: Pwa JT8D219
- Engine time: 35,623 hours, 21,569 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80E1
- Part serial: E1437
- Condition: Failed
- Location: Epr
- Part time: 11,652 hours, 7,155 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT SUSPENDED TAKE OFF AND RETURNED TO PLATFORM AS A CONSEQUENCE OF LOW TAKE OFF POWER ON RT ENGINE AND DURING TAXING RT ENGINE WITH STALLS. CAPTAIN REPORTED THAT PERFORMED TWO TAKE OFF INTENTS AND RT ENGINE DID NOT RESPOND.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE EPR TRANSMITTER WAS REPLACED IAW MM 77-11-02, TEST CORRECT. BOROSCOPE INSPECTION WAS PERFORMED ON 6A AND 7A STAGES OF HIGH COMPRESSOR, 1A AND 4A STAGES OF TURBINE SECTION AND IGV´S IAW MM 72-00-00, ALL CORRECT. REJECTED TAKE OFF INSPECTION WAS PERFORMED IAW MM 05-57-00 AND OPERATIONAL TESTS IN BOTH ENGINES WERE PERFORMED IAW MM 71-00-00, ALL CORRECT.
